# SDR CA051229002

- Difficulty date: December 26, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 10,618 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Governor
- Part number: FFG052AC
- Part serial: 12375872
- Condition: Unserviceable
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM YYC TO PVR, NR 2 ENGINE LOST PARTIAL POWER.  FLIGHT CONTINUED WITHOUT INCIDENT.  MAINTENANCE INVESTIGATION DETERMINED THE FUEL FLOW GOVERNOR TO BE AT FAULT.  THE GOVERNOR WAS REPLACED, POWER PERFORMANCE RUNS CARRIED OUT SATISFACTORY AND THE AIRCRAFT RETURNED TO SERVICE.
